# SDR RAIA950824

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- Engine: Garrtt TPE33112UA
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 9,974 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JLN - FLT NR 7064 - RT ENGINE FAILED TO ACHIEVE TARGET TORQUE.  MAINTENANCE ADJUSTED RT TORQUE SIGNAL CONDITIONER AS PER GARRETT DCS SETTINGS.  GROUND POWER RUNS REVEALED ALL ENGINE PARAMETERS TO BE NORMAL.  (M)
